Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/22494
Title: 
Authors: 
Issue Date: 
2011
Citation: 
Toh, P. C. (2011). Differential equations satisfied by Eisenstein series of level 2. The Ramanujan Journal, 25, 179–194. https://doi.org/10.1007/s11139-010-9242-5
Abstract: 
Ramanujan’s differential equations for the classical Eisenstein series are of great importance to many areas in number theory and special functions. H.H. Chan recently demonstrated that these differential equations can be derived from the triple product identity and the quintuple product identity in an elementary manner. In this article, we extend this method in a uniform manner to derive corresponding differential equations for the Eisenstein series of level 2. Several applications of these differential equations are also given.
Description: 
This is the final draft, after peer-review, of a manuscript published in The Ramanujan Journal. The published version is available online at https://doi.org/10.1007/s11139-010-9242-5
URI: 
ISSN: 
1382-4090 (print)
1572-9303 (online)
Other Identifiers: 
10.1007/s11139-010-9242-5
Website: 
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
TRJ-25-179.pdf218.76 kBAdobe PDFThumbnail
View/Open
Show full item record

Page view(s)

17
checked on Mar 9, 2021

Download(s)

10
checked on Mar 9, 2021

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.